# SDR ASAA2023101045603

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,549 hours, 10,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810260
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 144A5810-260 HAS DAMAGE ON FWD EDGE. GROUNDED - YES. EVALUATED FLOOR PANEL P/N 144A5810-260 FOUND CORNER DAMAGED L=2.8"W=0.9" AREA = 2.52 IN 2AND 2EA INSERTS DAMAGED IAW ASA B737-900ER SRM 53-00-50-2R-4.REPAIRED IAW ASA B737-900ER SRM 53-00-50-2R-4.
